# SDR EIA2004060

- Difficulty date: July 20, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 I/B SURFACE EXISTING REPAIR MISSING FASTNERS AND IS GOUGED AT AFT LOWER SECTION STA 221.90.  REMOVED EXISTING REPAIR DOUBLER FROM PYLON NR 1 LOWER I/B SKIN.  FABRICATED AND INSTALLED NEW REPAIR PER B747 SRM 51-30-02 PAGES 8, 9, 38 AND B747 SRM 54-30-03 FIG 35.
